# SDR SWAA2024060397462

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 45,467 hours, 32,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR FLOOR LEVEL LIGHT LENS COVER MISSING<[01] INSTALLED RH EMERGENCY EXIT LT FLOOR LEVEL LENS COVER PER AMM 33-51-01. A/C OK FOR SERVICE.
